Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 20 found articles
 
 
  A new construction of rotation symmetric Boolean functions with optimal algebraic immunity and higher nonlinearity
 
 
Title: A new construction of rotation symmetric Boolean functions with optimal algebraic immunity and higher nonlinearity
Author: Zhang, Hui
Su, Sihong
Appeared in: Discrete applied mathematics
Paging: Volume 262 (2019) nr. C pages 13-28
Year: 2019
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 20 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands